# SDR AUS20010546

- Difficulty date: May 23, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PRESSURISATION SYSTEM AUTOMATIC FLOW CONTROL VALVE FAILED TO CLOSE.
